FHIR CI-Build

This is the Continuous Integration Build of FHIR (will be incorrect/inconsistent at times).
See the Directory of published versions

Example DetectedIssue/ddi (JSON)

Clinical Decision Support Work GroupMaturity Level: N/AStandards Status: InformativeCompartments: Device, Patient, Practitioner

Raw JSON (canonical form + also see JSON Format Specification)

Drug-drug interaction between prescription and medication statement

{
  "resourceType" : "DetectedIssue",
  "id" : "ddi",
  "text" : {
    "status" : "generated",
    "div" : "<div xmlns=\"http://www.w3.org/1999/xhtml\">\n      <p><b>Severity: High</b> - Risk of internal bleeding</p>\n      <p>Those who take acetaminophen along with the widely used blood-thinning drug warfarin may face the risk of serious internal bleeding. People on warfarin who take acetaminophen for at least seven days in a row should be closely watched for bleeding.</p>\n      <ul>\n        <li><a href=\"MedicationUsage/tylenol\">500 mg Acetaminophen tablet 1/day, PRN since 2010</a></li>\n        <li><a href=\"MedicationRequest/warfarin\">Warfarin 1 MG TAB prescribed Jan. 5, 2014</a></li>\n      </ul>\n      <p>Mitigation: Jan 5, 2014 by Dr. Adam Careful: </p>\n      <p>Asked patient to discontinue regular use of Tylenol and to consult with clinician if they need to resume to allow appropriate INR monitoring</p>\n    </div>"
  },
  "status" : "final",
  "category" : [{
    "coding" : [{
      "system" : "http://terminology.hl7.org/CodeSystem/v3-ActCode",
      "code" : "DRG",
      "display" : "Drug Interaction Alert"
    }]
  }],
  "code" : {
    "coding" : [{
      "system" : "http://terminology.hl7.org/CodeSystem/v3-ActCode",
      "code" : "DRG",
      "display" : "Drug Interaction Alert"
    }]
  },
  "severity" : "high",
  "subject" : {
    "reference" : "Device/example"
  },
  "identifiedDateTime" : "2014-01-05",
  "implicated" : [{
    "reference" : "MedicationUsage/example001",
    "display" : "500 mg Acetaminophen tablet 1/day, PRN since 2010"
  },
  {
    "reference" : "MedicationRequest/medrx0331",
    "display" : "Warfarin 1 MG TAB prescribed Jan. 15, 2015"
  }],
  "detail" : "Risk of internal bleeding.  Those who take acetaminophen along with the widely used blood-thinning drug warfarin may face the risk of serious internal bleeding. People on warfarin who take acetaminophen for at least seven days in a row should be closely watched for bleeding.",
  "mitigation" : [{
    "action" : {
      "coding" : [{
        "system" : "http://terminology.hl7.org/CodeSystem/v3-ActCode",
        "code" : "13",
        "display" : "Stopped Concurrent Therapy"
      }],
      "text" : "Asked patient to discontinue regular use of Tylenol and to consult with clinician if they need to resume to allow appropriate INR monitoring"
    },
    "date" : "2014-01-05",
    "author" : {
      "reference" : "Practitioner/example",
      "display" : "Dr. Adam Careful"
    }
  }]
}

Usage note: every effort has been made to ensure that the examples are correct and useful, but they are not a normative part of the specification.